# SDR SWAA061926

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 66,436 hours, 63,032 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY  -LOST ALL -A- SYSTEM HYDRAULIC QUANTITY INFLIGHT.  REMOVED AND REPLACED -A- SYSTEM MODULE PACKING PER MM.
